Some applications of a theorem of Schur to graphs and to a class of endomorphisms
Portugaliae mathematica, Tome 26 (1967) no. 4, pp. 505-523
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1967__26_4_115054,
author = {Chao, Chong-Yun},
title = {Some applications of a theorem of {Schur} to graphs and to a class of endomorphisms},
journal = {Portugaliae mathematica},
pages = {505--523},
year = {1967},
volume = {26},
number = {4},
mrnumber = {0262115},
zbl = {0319.20007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1967__26_4_115054/}
}
Chao, Chong-Yun. Some applications of a theorem of Schur to graphs and to a class of endomorphisms. Portugaliae mathematica, Tome 26 (1967) no. 4, pp. 505-523. http://geodesic.mathdoc.fr/item/PORMA_1967__26_4_115054/